MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207070470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the arteriovenous fistula.A 7.0 x40, 75cm gladiator elite was advanced for dilation.During the procedure, the balloon had ruptured before reaching the rated burst pressure.The device was removed using normal method without issue and the procedure was completed with another balloon of the same model.There were no patient complications as a result of this event and the patient condition were good post-procedure.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23931158
Report Number2124215-2025-93866
Device Sequence Number5625938
Product Code LIT
UDI-Device Identifier08714729809791
UDI-Public(01)08714729809791(17)271203(10)35403953
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207070470
Device Catalogue NumberH74939207070470
Device Lot Number0035403953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/30/2025
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown